# SDR HNAA2019061800174

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 37,049 hours, 32,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR EMERGENCY EXIT LIGHT IS INOP.    INVESTIGATION FOUND WIRE W716-0007-20 BROKEN. REPAIRED WIRE, OPS CHECK GOOD
